Lancaster EPrints

The sampling properties of conditional independence graphs for structural vector autoregressions.

Tunnicliffe Wilson, Granville and Reale, Marco (2002) The sampling properties of conditional independence graphs for structural vector autoregressions. Biometrika, 89 (2). pp. 457-461. ISSN 1464-3510

Full text not available from this repository.

Abstract

Structural vector autoregressions allow contemporaneous series dependence and assume errors with no contemporaneous correlation. Models of this form, that also have a recursive structure, can be described by a directed acyclic graph.An important tool for identification of these models is the conditional independence graph constructed from the contemporaneous and lagged values of the process. We determine the large-sample properties of statistics used to test for the presence of links in this graph. A simple example illustrates how these results may be applied.

Item Type: Article
Journal or Publication Title: Biometrika
Additional Information: RAE_import_type : Journal article RAE_uoa_type : Statistics and Operational Research
Uncontrolled Keywords: Causality ; Moralisation ; Partial correlation
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 2447
Deposited By: ep_importer
Deposited On: 29 Mar 2008 16:34
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 16:25
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/2447

Actions (login required)

View Item